# SDR YENA2021070800452

- Difficulty date: July 4, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 63,670 hours, 22,769 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Frm 34 S43l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (REF A17-708-03 WEIGHT VARIANT UPGRADE FOR A/C N593JB) SRM REPAIR SURVEY -FUSELAGE-CHAFE MARK, FR 34 AND STR 43L-43R; REF AEROMAN N/R 2021-224304, PERFORMED PERMANENT REPAIR LOC ON FR 34 BTW STR 43LH TO STR 43RH LOWER FUSELAGE THIS REPAIR IS CATEGORY A  AND NO FURTHER INSPECTION IAW EA 53-0278-21, RDAF 80926508/003/2021 ISSUE A AND EC A21-671-01. CLASSIFIED AS A MAJOR REPAIR.
